Следене
Ivan Gentil
Ivan Gentil
Université Lyon 1, Institut Camille Jordan
Потвърден имейл адрес: math.univ-lyon1.fr - Начална страница
Заглавие
Позовавания
Позовавания
Година
Analysis and geometry of Markov diffusion operators,
D Bakry, I Gentil, M Ledoux
volume 348 of Grundlehren der Mathematischen Wissenschaften, Springer, Cham, 2014
15362014
Sur les inégalités de Sobolev logarithmiques. With a preface by Dominique Bakry and Michel Ledoux
C Ané, S Blachère, D Chafaï, P Fougères, I Gentil, F Malrieu, C Roberto, ...
Panoramas et Synthéses 10, 2000
619*2000
Hypercontractivity of Hamilton–Jacobi equations
SG Bobkov, I Gentil, M Ledoux
Journal de Mathématiques Pures et Appliquées 80 (7), 669-696, 2001
3552001
Convergence to equilibrium in Wasserstein distance for Fokker-Planck equations
F Bolley, I Gentil, A Guillin
Journal of Functional Analysis 263, no. 8, (2012), 2430-2457., 2012
1412012
Uniform convergence to equilibrium for granular media
F Bolley, I Gentil, A Guillin
Archive for Rational Mechanics and Analysis 208, 429-445, 2013
1102013
The general optimal L^p-Euclidean logarithmic Sobolev inequality by Hamilton–Jacobi equations
I Gentil
Journal of Functional Analysis 202 (2), 591-599, 2003
882003
Modified logarithmic Sobolev inequalities and transportation inequalities
I Gentil, A Guillin, L Miclo
Probability theory and related fields 133, 409-436, 2005
872005
About the analogy between optimal transport and minimal entropy
I Gentil, C Léonard, L Ripani
Annales de la Faculté des Sciences de Toulouse, volume 26, 569-600, 2017
812017
Nonlinear diffusions, hypercontractivity and the optimal L^p-Euclidean logarithmic Sobolev inequality
M Del Pino, J Dolbeault, I Gentil
Journal of Mathematical Analysis and Applications 293 (2), 375-388, 2004
742004
Phi-entropy inequalities for diffusion semigroups
F Bolley, I Gentil
Journal de mathématiques pures et appliquées 93 (5), 449-473, 2010
612010
A logarithmic fourth-order parabolic equation and related logarithmic Sobolev inequalities
J Dolbeault, I Gentil, A Jüngel
Communications in Mathematical Sciences 4 (2), 275-290, 2006
582006
Weak logarithmic Sobolev inequalities and entropic convergence
P Cattiaux, I Gentil, A Guillin
Probability theory and related fields 139, 563-603, 2007
522007
The mean field Schrödinger problem: ergodic behavior, entropy estimates and functional inequalities
J Backhoff-Veraguas, G Conforti, I Gentil, C Léonard
Probability Theory and related Fields, no. 1-2, 475–530 (2020), 2020
46*2020
The Lévy–Fokker–Planck equation: Φ-entropies and convergence to equilibrium
I Gentil, C Imbert
Asymptotic Analysis 59 (3-4), 125-138, 2008
462008
Dimensional improvements of the logarithmic Sobolev, Talagrand and Brascamp-Lieb inequalities
F Bolley, I Gentil, A Guillin
Annals of probability Vol 46 (1), p. 261-301., 2018
402018
An entropic interpolation proof of the HWI inequality
I Gentil, C Léonard, L Ripani, L Tamanini
Stochastic Processes and their Applications 130 (2), 907-923, 2020
382020
On Harnack inequalities and optimal transportation
D Bakry, I Gentil, M Ledoux
Annali della Scuola Normale Superiore di Pisa, Volume 14 (2015), 705-727., 2015
362015
Time reversal of diffusion processes under a finite entropy condition
P Cattiaux, G Conforti, I Gentil, C Léonard
arXiv preprint arXiv:2104.07708, 2021
352021
Lq-functional inequalities and weighted porous media equations
J Dolbeault, I Gentil, A Guillin, FY Wang
Potential Analysis 28 (1), 35-59, 2008
352008
The Li-Yau inequality and applications under a curvature-dimension condition
D Bakry, F Bolley, I Gentil
Annales de l'Institut Fourier, Volume 67, 1, 397-421., 2017
342017
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20